# SDR SWAA2025102928510

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 30,012 hours, 14,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN FORWARD GALLEY, TEST FAILED.   REMOVED AND REPLACED FWD GALLEY EMERGENCY FLASHLIGHT BATTERY IN REFERENCE TO AMM 25-64-00 OPERATIONAL TEST GOOD
